1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Metformin & Tiredness

Discussion in 'Metformin/Biguanides' started by britishpub, Jul 2, 2015.

  1. britishpub

    britishpub Type 2 · Well-Known Member

    Messages:
    2,697
    Likes Received:
    10,554
    Trophy Points:
    198
    I have forgotten to take my 500mg Metformin pill with my evening meal the last two days, and the following morning I have felt much less tired.

    I don't feel that I have had a much better sleep, especially as it is so hot and humid, but weirdly I am much brighter and awake when I get up.

    I think I might start taking my 3rd dose each day a couple of hours early (if I can remember) to see if this affect continues.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook